Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 258, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 7, 2014, 8:05 PM EDT for 4 counties in Kentucky. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 8:05 PM EDT (00:05 UTC)
- Expired
- Oct 7, 2014, 8:35 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 118 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 8:05 PM EDT | HAIL 1.75 | Georgetown, KY | |
| Oct 7, 8:12 PM EDT | HAIL 0.7 | 2 S Georgetown, KY | DIME SIZE HAIL AT IR0N WORKS AND HWY 25 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS53 KLMK 080005
SVRLMK
KYC017-049-067-209-080035-
/O.NEW.KLMK.SV.W.0258.141008T0005Z-141008T0035Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL CLARK COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 835 PM EDT
* AT 804 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GEORGETOWN...AND MOVING EAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THOROUGHBRED ACRES...BRYAN STATION...WINCHESTER...CLABBER BOTTOM...
DONERAIL...SPINDLETOP ESTATES...GREENDALE...NEW ZION...NEWTOWN...
MATTOXTOWN...CENTERVILLE...LORADALE...JIMTOWN...ELMENDORF...MUIR...
HUTCHISON...FENWICK...MONTEREY...AVON AND SIDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3795 8415 3815 8465 3816 8465 3816 8466
3818 8465 3817 8469 3828 8465 3816 8405
TIME...MOT...LOC 0005Z 289DEG 44KT 3818 8458
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
600
WWUS53 KLMK 080034
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT TUE OCT 7 2014
KYC017-049-067-209-080044-
/O.EXP.KLMK.SV.W.0258.000000T0000Z-141008T0035Z/
SCOTT KY-BOURBON KY-CLARK KY-FAYETTE KY-
834 PM EDT TUE OCT 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...NORTH
CENTRAL CLARK...SOUTHERN BOURBON AND SOUTHERN SCOTT COUNTIES WILL
EXPIRE AT 835 PM EDT /735 PM CDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM EDT.
LAT...LON 3795 8415 3815 8465 3816 8465 3816 8466
3818 8465 3817 8469 3828 8465 3816 8405
TIME...MOT...LOC 0034Z 289DEG 44KT 3806 8415
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 7:42 PM EDT, 23 minutes earlier.
Area forecast discussion, Oct 7, 7:42 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 742 PM EDT Tue Oct 7 2014 ...Updated Aviation Discussion... Mesoscale Updates... Issued at 620 PM EDT Tue Oct 7 2014 A supercell has gotten organized right along the aforementioned boundary in Oldham County. This storm will continue to work ESE along the boundary where effective SRH values of 200-300 m2/s2 are expected. Along the boundary these values are likely even more enhanced. Rotation has been observed by local television media in Charlestown, IN and possible tornado was reported just north of La Grange in Oldham County. Nothing confirmed at this time. This storm has potential to be tornadic since it is associated with the boundary. Areas toward Buckner, Ballardsville, and La Grange should be prepared for this potentially tornadic storm. Issued at 600 PM EDT Tue Oct 7 2014 The first batch of storms is exiting to CWA to our east, however will continue to monitor for signs of new storm development. Of particular interest is a boundary noticeable on visible satellite imagery. This boundary stretches east-southeastward from Paoli, IN to eastern Jefferson county Kentucky, over to just north of Lexington. Seeing some enhanced cu along this feature, along with some weak convective development along the I-64 corridor toward Lexington. With some weak moisture convergence in this area and a still unstable environment, storms may once again develop through the early evening hours. Should storms develop and get organized, they would continue to have potential to go severe with large hail and the threat of damaging winds. Will also have an isolated tornado threat as effective SRH values range in the 200-400 m2/s2. The Tornado Watch will be left in place for now. .SHORT TERM (Now through Wednesday Night)... Issued at 320 PM EDT Tue Oct 7 2014 ...Strong to Severe Storms Possible Late This Afternoon and Evening... The synoptic pattern this afternoon features a deamplifying trough across the eastern CONUS, with an upstream ridge over the western CONUS. This regime will continue to flatten out through the short term period, bringing more tranquil conditions. A severe thunderstorm has already erupted this afternoon over portions of southern IN and northern KY. This storm continues to ride along an effective warm front, which resides across southern IN southeast into the Bluegrass region of Kentucky. As of 315PM EDT, it was slightly elevated, but could become surface-based at any time as temperature/moisture advection continue to the south. Given favorable effective SRH values of 200-300+ m2/s2, this storm will continue to be watched for tornadic potential. Considerable uncertainty continues in just how far southwest convection will develop late this afternoon/evening. Coordinated with SPC and put out the tornado watch as far south as a line from Hart to Casey County. However, think the best coverage of thunderstorms will likely remain north of this, across portions of the Northern Bluegrass. More scattered convection could affect these southern areas this evening, likely after 22Z as a weakly convergent front pushes into the region. Given only weak convergence, coupled with building heights aloft and associated mid-level subsidence, it is uncertain how robust these storms will be able to get. Bottom line is: highest confidence in severe and associated tornado threat across northern KY (northern Bluegrass), with less confidence in the severe threat further southwest across central KY. In addition to the tornado threat, large hail and damaging winds will be possible. Otherwise, convection will push east tonight, as we finally see a reprieve from precipitation chances. Clouds should clear out overnight, which will help with the viewing of the lunar eclipse Wednesday morning. Overnight lows will fall into the upper 40s to mid 50s. On Wednesday, skies will turn partly cloudy as the upper-level flow turns more zonal. Given the expected sunshine and warmer 850mb temperatures, highs should top out in the low to mid 70s, making for quite a pleasant day. The next system will approach the region from the southwest late Wednesday night into early Thursday morning. Isentropic ascent will commence as the flow rides up a sharpening warm front across portions of western TN. This may lead to some showers or an isolated storm pushing into portions of southern KY toward 12Z Thursday. Overnight lows will range from the mid 40s northeast (northern Bluegrass) to the mid 50s southwest (near Bowling Green). .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Oct 7 2014 ...Periods of rain expected late this week through the weekend... We will be in an active weather pattern through the long term with multiple rounds of showers and thunderstorms expected. For Thursday a weak disturbance will dive towards the region in the northwest flow aloft. In addition a boundary will set up across central Kentucky. Scattered showers and thunderstorms are expected to develop during the day. Rain chances will be on the increase Thursday night with likely showers and thunderstorms continuing on Friday as an elongated area of low pressure moves into the region from the southwest. With ample moisture feeding into this system from the south and southwest some of these showers could produce moderate to heavy rainfall at times. As the low moves off to the northeast it will slowly drag a cold front through central Kentucky. Rounds of showers and possibly a few thunderstorms will continue through the weekend as the boundary stalls and multiple disturbances ride along it. This boundary will eventually push back to the north as a low moves into southern Indiana. The models begin to diverge in their solutions towards the end of the long term. Thus will continue to carry just 30-40% chance of precipitation through Monday. Temperatures will be quite variable from north to south across the region this weekend and will depend on precipitation coverage as well as how far south the front sinks. A warm up is expected early next week with temperatures rising into the mid 70s Monday. && .AVIATION (00Z TAF Update)... Issued at 740 PM EDT Tue Oct 7 2014 A line of strong to severe storms developed along a boundary that was oriented just to the north of SDF/LEX. This boundary will continue to lift slowly NE through the late evening, keeping storms away from the TAF sites. So, will go with VFR through the night with skies clearing and gusty SW winds letting up. Expect a quiet day on Wednesday with steady WNW winds around 5-10 mph. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......BJS Short Term.....KJD Long Term......EER Aviation.......BJS
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 231 PM EDT TUE OCT 7 2014 INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD 231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/ ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845- DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE... HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 131 PM CDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 7, 7:24 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 1 SW GEORGETOWN 38.19N 84.57W
10/07/2014 E0.70 INCH SCOTT KY CO-OP OBSERVER
&&
EVENT NUMBER LMK1400912
RLLocal storm report, Oct 7, 7:26 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL GEORGETOWN 38.20N 84.55W
10/07/2014 E2.75 INCH SCOTT KY PUBLIC
&&
EVENT NUMBER LMK1400913
RLLocal storm report, Oct 7, 7:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FUNNEL CLOUD 5 NE LEXINGTON 38.09N 84.39W
10/07/2014 FAYETTE KY LAW ENFORCEMENT
FAYETTE COUNTY DISPATCH REPORTED A FUNNEL CLOUD IN THE
NORTHERN PART OF THE COUNTY.
&&
EVENT NUMBER LMK1400914
SCHOETTMERLocal storm report, Oct 7, 7:44 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 3 W GEORGETOWN 38.20N 84.61W
10/07/2014 E1.75 INCH SCOTT KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400915
RLLocal storm report, Oct 7, 7:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 5 N FRANKFORT 38.26N 84.87W
10/07/2014 E0.50 INCH FRANKLIN KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1400916
RLSpecial weather statement, Oct 7, 8:00 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM CDT TUE OCT 7 2014
KYZ024-025-080030-
BRECKINRIDGE KY-MEADE KY-
700 PM CDT TUE OCT 7 2014
...STRONG STORM OVER BRECKINRIDGE COUNTY MOVING TOWARD SOUTHERN
MEADE COUNTY...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTH OF HARDINSBURG...MOVING EAST AT 55
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 40 MPH ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL IMPACT...
HARDINSBURG...
BASIN SPRING AND WEBSTER...
BEWLEYVILLE AND IRVINGTON...
MAPLES CORNER AND HILLGROVE...
FLAHERTY AND GARRETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3796 8600 3785 8598 3782 8600 3782 8602
3780 8615 3776 8618 3777 8651 3791 8656
TIME...MOT...LOC 0000Z 268DEG 46KT 3785 8641
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:00 PM EDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Oct 7, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 21 min |
| Oct 7, 8:24 PM EDT | Special Weather Statement | LMK | Nelson | 31 min |
| Oct 7, 8:36 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Oct 7, 10:23 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 32 min |
| Oct 7, 10:35 PM EDT | Special Weather Statement | LMK | Casey | 30 min |
| Oct 7, 11:03 PM EDT | Special Weather Statement | LMK | Logan | 47 min |
| Oct 7, 11:32 PM EDT | Tornado Warning | LMK | Logan | 28 min |
| Oct 7, 11:53 PM EDT | Special Weather Statement | LMK | Barren | 27 min |
| Oct 7, 11:58 PM EDT | Tornado Warning | LMK | Logan | 32 min |
| Oct 8, 12:08 AM EDT | Special Weather Statement | LMK | Allen | 27 min |
| Oct 8, 12:27 AM EDT | Special Weather Statement | LMK | Allen | 18 min |
| Oct 8, 12:31 AM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.